# SDR AALA202303239642

- Difficulty date: February 9, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,030 hours, 10,831 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8102141
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO MIA, AFT CABIN TEMPERATURE UNCONTROLLABLE WITH CURRENT AIR CONDITIONING MEL ITEMS. **SUPPLEMENTAL REPORT REQUIRED FOR AALA202302130552: MAINTENANCE REPLACED RIGHT AIR CYCLE MACHINE (ACM) PER AMM 21-52-00 (AALA202302130552), RIGHT ECONOMY COOLING VALVE PER AMM 21-52-31 (AALA202303236953), RIGHT SECOND STAGE TURBINE BYPASS VALVE PER AMM 21-52-32 (AALA202303239642), AND RIGHT DUAL HEAT EXCHANGER PER AMM 21-52-01 (AALA202303235628). ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS PER AMM 21-52-02.**(CLOSED)
